About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 135472, 14 pages
http://dx.doi.org/10.1155/2012/135472
Research Article

The One Step Optimal Homotopy Analysis Method to Circular Porous Slider

1School of Mathematical Science, Universiti Sains Malaysia, 11800 Penang, Malaysia
2Department of Mathematics, Gomal University, Dera Ismail Khan, Pakistan

Received 4 August 2012; Revised 1 November 2012; Accepted 5 November 2012

Academic Editor: Xu Zhang

Copyright © 2012 Mohammad Ghoreishi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Ghoreishi, Ahmad Izani B. Md. Ismail, and Abdur Rashid, “The One Step Optimal Homotopy Analysis Method to Circular Porous Slider,” Mathematical Problems in Engineering, vol. 2012, Article ID 135472, 14 pages, 2012. doi:10.1155/2012/135472